# SDR 2007UALA01831

- Difficulty date: June 5, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 616 FRAME INBOARD CHORD IS CRACKED, WL 202, RBL 64.  MAJOR REPAIR ACCOMPLISHED:  MANUFACTURED & INSTALLED REPAIR ANGLE & FILLER.
